MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 20MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 20MM
Model Number 02.12.E0320FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary right knee surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in due to pain as a result of a periprosthetic fracture of the proximal tibia and the cause is unknown.The surgeon removed the tibial tray, insert, and extension stem and implanted a new insert, tibial tray, extension stem, and tibial augmented screws.The surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in presenting instability and the cause is unknown.The surgeon revised the insert with an insert of the same size (as 20 mm is the maximum available thickness).The soft tissue was sutured to restore stability.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 feb 2026.Lot 2237912: (b)(4) items manufactured and released on 10-oct-2022.Expiration date: 2027-sept-22.No anomalies found related to the problem.To date, one item of the same lot has been sold with no similar reported event during the period of review.Root cause: the surgeon revised the liner and sutured the soft tissue to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 3R - 20MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24558219
Report Number3005180920-2026-00174
Device Sequence Number9331210
Product Code JWH
UDI-Device Identifier07630971261723
UDI-Public07630971261723
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0320FR
Device Lot Number2237912
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceAmerican Indian Or Alaskan Native